# SDR DLL10954206

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Cap
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SI 7-59208-12AD ON THE RT WING, 2 CRACKS WERE FOUND ON CASTELLATIONS OF THE IWS 555 UPPER RIB CAP.  REPAIRED PER DL ERA 271818-14AD.
